| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
10/26/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that knee arthroplasty was completed without complication, however, upon review of post-operative x-rays, it was identified that there was perforation of the tibia.The surgeon will monitor the patient for three (3) months as the bone heals, however, no medical intervention is planned at this time.Attempts have been made, however, no additional information is available at this time.
Additional Manufacturer Narrative
(b)(4).Report source - foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product was evaluated through manufacturing review and the reported event was confirmed through review of medical records.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.